# SDR CALA2017090102996

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 40,539 hours, 11,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Faulty
- Location: L4 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT ENTRY DOOR SLIDE ARMED LIGHT  NOT ILLUMINATED.  REPLACED  LATCH BELL CRANK ASSY. PER MM 52-11-25. LIGHT OPERATIONAL. OPERATION CHECK GOOD. OK TO CONTINUE SERVICE.
